RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1976, Volume 101(143), Number 3(11), Pages 402–415 (Mi msb2907)  

This article is cited in 3 scientific papers (total in 3 papers)

Nonbendability of closed surfaces of genus $p\geqslant1$ and positive extrinsic curvature

V. T. Fomenko, S. B. Klimentov


Abstract: This paper contains a proof of the unbendability of a closed surface of genus $p>1$ and positive extrinsic curvature in a $3$-dimensional Riemannian space, and the unbendability of a closed surface of genus $p=1$ and positive extrinsic curvature in a Riemannian space when one point of the surface is fixed.
Bibliography: 8 titles.

Full text: PDF file (1319 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1976, 30:3, 361–372

Bibliographic databases:

UDC: 513.81
MSC: Primary 53C45; Secondary 53C20
Received: 09.01.1976

Citation: V. T. Fomenko, S. B. Klimentov, “Nonbendability of closed surfaces of genus $p\geqslant1$ and positive extrinsic curvature”, Mat. Sb. (N.S.), 101(143):3(11) (1976), 402–415; Math. USSR-Sb., 30:3 (1976), 361–372

Citation in format AMSBIB
\Bibitem{FomKli76}
\by V.~T.~Fomenko, S.~B.~Klimentov
\paper Nonbendability of closed surfaces of genus $p\geqslant1$ and positive extrinsic curvature
\jour Mat. Sb. (N.S.)
\yr 1976
\vol 101(143)
\issue 3(11)
\pages 402--415
\mathnet{http://mi.mathnet.ru/msb2907}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=442861}
\zmath{https://zbmath.org/?q=an:0335.53050}
\transl
\jour Math. USSR-Sb.
\yr 1976
\vol 30
\issue 3
\pages 361--372
\crossref{https://doi.org/10.1070/SM1976v030n03ABEH002279}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1976FN58700006}


Linking options:
  • http://mi.mathnet.ru/eng/msb2907
  • http://mi.mathnet.ru/eng/msb/v143/i3/p402

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Klimentov, “On deformations of closed surfaces of genus $p\geqslant1$ with given infinitesimal change of metric”, Math. USSR-Sb., 36:3 (1980), 283–299  mathnet  crossref  mathscinet  zmath  isi
    2. Rodin Y., “The Riemann Boundary-Value Problem on Open Riemann Surfaces with Null Boundary”, Ann. N.Y. Acad. Sci., 452 (1985), 255–274  crossref  mathscinet  zmath  adsnasa  isi
    3. S. B. Klimentov, “Ob izgibaniyakh poverkhnostei roda $p \geq 1$ polozhitelnoi vneshnei krivizny”, Materialy mezhdunarodnoi konferentsii “Geometricheskie metody v teorii upravleniya i matematicheskoi fizike”, posvyaschennoi 70-letiyu S.L. Atanasyana, 70-letiyu I.S. Krasilschika, 70-letiyu A.V. Samokhina, 80-letiyu V.T. Fomenko. Ryazanskii gosudarstvennyi universitet im. S.A. Esenina, Ryazan, 25–28 sentyabrya 2018 g. Chast 2, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 169, VINITI RAN, M., 2019, 17–22  mathnet  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:212
    Full text:71
    References:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020